# SDR IXXA20240520032

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 124,588 hours, 24,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: UNKNOWN
- Condition: Arced
- Location: Taxi Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED INTERMITTENT ELECTRICAL BURNING SMELL IN FLIGHT.  AIRCRAFT GROUNDED FOR INSPECTIONS AND MAINTENANCE. FOLLOWING INSPECTION, LINE MAINTENANCE REPORTED LEFT TAXI RUNWAY LIGHT SWITCH DISPLAYED EVIDENCE OF ARCING. GENERAL VISUAL INSPECTION OF EWIS PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 20-60-04 SATISFACTORY. OVERHEAD FLIGHT COMPARTMENT PANEL ASSEMBLY REMOVED AND REPLACED PER BOEING 767-300 STANDARD WIRING PRACTICES MANUAL 20-60-06 AND AIRCRAFT MAINTENANCE MANUAL 20-11-00. OPERATIONAL CHECK GOOD.
NO ADDITIONAL SYSTEM FAULTS NOTED.
